# SDR DALA2020010600061

- Difficulty date: January 4, 2020
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N836MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29709
- Aircraft time: 79,384 hours, 14,593 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING NO.11 SLAT I/B T/E WEDGE CORNER FOUND DELAMINATED C/A REPAIRED RH WING NO.11 SLAT I/B T/E WEDGE CORNER DELAMINATED AS PER B767-400 SRM57-43-02-2R-1 AND SRM51-70-10,RELEASE 59.00 DATE :19DEC19. (1430544)
